# SDR AALA202209267164

- Difficulty date: September 19, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737
- Aircraft serial: 33230
- Aircraft time: 27,879 hours, 11,739 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT FOR AALA202209217164: REPLACED LAVATORY D LEFT HAND DOOR PER AMM 52-50-00.** (CLOSED)
